# SDR DL764081131

- Difficulty date: August 31, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 25,821 hours, 6,662 cycles
- Engine time: 17,800 hours, 5,890 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38006081
- Part serial: P1031
- Condition: Failed
- Location: Apu
- Part time: 17,800 hours, 5,890 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT ON FIRST TWO GROUND START ATTEMPTS.  REMOVED AND REPLACED APU PER M/M.  APU HOURS 10420.
